# SDR SIMA20130125008

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 22,522 hours, 19,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200203040
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3419 THE CREW REPORTED THAT DURING CRUISE THEY NOTICED AN ELECTRICAL ODOR BRIEFLY ACCOMPANIED BY A FAINT MECHANICAL NOISE IN THE FORWARD PART OF THE CABIN, WITHIN TWO MINUTES THE ODOR SMELL AND NOISE WAS GONE.  DURING THE DESCENT THE ODOR REOCCURED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DURING TROUBLESHOOTING FOUND NR 1 PACK SYSTEM ACM INOP AND CAUSING THE SMELL.  PACK NR 1 DEFERRED PER MEL 21-29 AUTH#011286D-C.  INSPECTED CABIN AND COCKPIT FOR ANY OTHER EVIDENCE OF SMELL AND NO DEFECTS NOTED.  REMOVED AND REPLACED THE ACM IAW AMM 21-51-03.  MEL RESTORED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
